Alert archive / Wyoming / High Wind Warnings in 2006

High Wind Warning 11, NWS Riverton, WY

November 6, 2006Fremont County, Hot Springs County, Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Nov 6, 2006, 4:01 PM MST for Fremont County, Hot Springs County, Park County, Wyoming. It took effect at Nov 6, 2006, 9:00 PM MST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2006, 4:01 PM MST (23:01 UTC)
In effect from
Nov 6, 2006, 9:00 PM MST
Expired
Nov 8, 2006, 6:30 AM MST
In force
34 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Park County, WY

The radar

The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2006-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2006-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KRIW 062301
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
401 PM MST MON NOV 6 2006

...HIGH WINDS WILL DEVELOP LATE THIS EVENING THROUGH EARLY TUESDAY
EVENING ACROSS THE ABSAROKA MOUNTAINS AND NORTHERN CODY
FOOTHILLS...

.WINDS ARE EXPECTED TO INCREASE LATER THIS EVENING ALONG THE
ABSAROKA RANGE INTO PRIMARILY THE NORTHERN CODY FOOTHILLS AFTER 9
PM THIS EVENING. WINDS ALOFT WILL STRENGTHEN OVERNIGHT OVER
NORTHWEST WYOMING AND REACH A MAXIMUM TUESDAY AFTERNOON. SURFACE
WINDS ARE CORRESPONDINGLY EXPECTED TO INCREASE DRAMATICALLY OVER
THE AREA LATE THIS EVENING WITH SOME GUSTS OF 60 TO 75 MPH BY 3 AM
TUESDAY MORNING. A BRIEF DIMINISHING OF WINDS MAY OCCUR LATE
TUESDAY MORNING BEFORE HIGH WINDS RETURN TUESDAY AFTERNOON THROUGH
EARLY TUESDAY EVENING. A COLD FRONTAL PASSAGE WILL END THE HIGH
WINDS AROUND 9 PM TUESDAY EVENING.

WYZ002-070445-
/O.UPG.KRIW.HW.A.0010.061107T0000Z-061108T0000Z/
/O.NEW.KRIW.HW.W.0011.061107T0400Z-061108T0400Z/
ABSAROKA MOUNTAINS-
401 PM MST MON NOV 6 2006

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 40 TO 50 MPH LATE THIS
EVENING WITH GUSTS OF 75 TO 80 MPH BETWEEN 3 AM AND 8 AM TUESDAY
MORNING. A BRIEF DIMINISHING OF THE WIND MAY OCCUR LATE TUESDAY
MORNING BEFORE WINDS RETURN TO THESE HIGH WIND THRESHOLDS TUESDAY
AFTERNOON THROUGH EARLY TUESDAY EVENING.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-070445-
/O.UPG.KRIW.HW.A.0010.061107T0000Z-061108T0000Z/
/O.NEW.KRIW.HW.W.0011.061107T0400Z-061108T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
401 PM MST MON NOV 6 2006

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MST
TUESDAY...

SOME DIMINISHING OF WIND IS EXPECTED IN THE AREA EARLY THIS
EVENING BEFORE WINDS INTENSIFY BETWEEN 9 PM AND MIDNIGHT. THE
FIRST WAVE OF HIGH WINDS IS EXPECTED TO REACH A MAXIMUM EARLY
TUESDAY MORNING BETWEEN 3 AM AND 9 AM WHEN WINDS OF 40 TO 50 MPH
WITH GUSTS NEAR 70 MPH ARE LIKELY ALONG HIGHWAY 120 FROM NEAR
HEART MOUNTAIN TO CLARK. HIGH WINDS MAY ALSO MATERIALIZE
OCCASIONALLY IN THE CODY AREA AND UPWIND CANYONS. A BRIEF
DIMINISHING OF THIS HIGH WIND MAY OCCUR LATE TUESDAY MORNING
BEFORE WINDS RETURN TO THESE HIGH WIND THRESHOLDS TUESDAY
AFTERNOON THROUGH EARLY TUESDAY EVENING.

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
7 follow-up statements
000 
WWUS75 KRIW 070410
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
910 PM MST MON NOV 6 2006

...HIGH WINDS WILL DEVELOP LATER TONIGHT THROUGH EARLY
TUESDAY EVENING ACROSS THE ABSAROKA MOUNTAINS AND NORTHERN CODY
FOOTHILLS...

.WINDS ARE EXPECTED TO INCREASE LATER TONIGHT ALONG THE ABSAROKA RANGE
INTO PRIMARILY THE NORTHERN CODY FOOTHILLS. WINDS ALOFT WILL
STRENGTHEN OVERNIGHT OVER NORTHWEST WYOMING AND REACH A MAXIMUM
TUESDAY AFTERNOON. SURFACE WINDS ARE CORRESPONDINGLY EXPECTED TO
INCREASE DRAMATICALLY OVER THE AREA LATER TONIGHT WITH SOME GUSTS OF
60 TO 75 MPH BY 3 AM TUESDAY MORNING. A BRIEF DIMINISHING OF WINDS
MAY OCCUR LATE TUESDAY MORNING BEFORE HIGH WINDS RETURN TUESDAY
AFTERNOON THROUGH EARLY TUESDAY EVENING. A COLD FRONTAL PASSAGE
WILL END THE HIGH WINDS AROUND 9 PM TUESDAY EVENING.

WYZ002-071115-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
ABSAROKA MOUNTAINS-
910 PM MST MON NOV 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST TUESDAY. 

SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 40 TO 50 MPH LATER
TONIGHT WITH GUSTS OF 75 TO 80 MPH BETWEEN 3 AM AND 8 AM
TUESDAY MORNING. A BRIEF DIMINISHING OF THE WIND MAY OCCUR LATE
TUESDAY MORNING BEFORE WINDS RETURN TO THESE HIGH WIND THRESHOLDS
TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-071115-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
910 PM MST MON NOV 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST TUESDAY. 

WINDS ARE EXPECTED TO INTENSIFY FOR THE REMAINDER OF TONIGHT.
WINDS ARE EXPECTED TO BE THE STRONGEST EARLY TUESDAY MORNING
BETWEEN 3 AM AND 9 AM WHEN WINDS OF 40 TO 50 MPH WITH GUSTS NEAR
70 MPH ARE LIKELY ALONG HIGHWAY 120 FROM NEAR HEART MOUNTAIN TO
CLARK. HIGH WINDS MAY ALSO MATERIALIZE OCCASIONALLY IN THE CODY
AREA AND UPWIND CANYONS. A BRIEF DIMINISHING OF THIS HIGH WIND MAY
OCCUR LATE TUESDAY MORNING BEFORE WINDS RETURN TO THESE HIGH WIND
THRESHOLDS TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.
 
A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KRIW 070723
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1223 AM MST TUE NOV 7 2006

...HIGH WINDS WILL DEVELOP EARLY THIS MORNING THROUGH EARLY TUESDAY
EVENING ACROSS THE ABSAROKA MOUNTAINS AND NORTHERN CODY
FOOTHILLS...

.WINDS ARE EXPECTED TO INCREASE EARLY THIS MORNING ALONG THE ABSAROKA
RANGE INTO PRIMARILY THE NORTHERN CODY FOOTHILLS. WINDS ALOFT WILL
STRENGTHEN THROUGH THE EARLY MORNING HOURS OVER NORTHWEST WYOMING
AND REACH A MAXIMUM THIS AFTERNOON. SURFACE WINDS ARE CORRESPONDINGLY
EXPECTED TO INCREASE DRAMATICALLY OVER THE AREA BETWEEN 3 AM AND 9
AM THIS MORNING WITH SOME GUSTS OF 60 TO 75 MPH BY 3 AM THIS MORNING.
A BRIEF DIMINISHING OF WINDS MAY OCCUR LATE THIS MORNING BEFORE HIGH
WINDS RETURN THIS AFTERNOON AND EVENING. A COLD FRONTAL PASSAGE
WILL END THE HIGH WINDS AROUND 9 PM TUESDAY EVENING.

WYZ002-071200-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
ABSAROKA MOUNTAINS-
1223 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

SUSTAINED WINDS OF 45 TO 55 MPH WITH GUSTS OF 75 TO 85 MPH ARE
EXPECTED BETWEEN 3 AM AND 9 AM THIS MORNING. A BRIEF DIMINISHING OF
THE WIND MAY OCCUR LATE TUESDAY MORNING BEFORE WINDS RETURN TO
THESE HIGH WIND THRESHOLDS TUESDAY AFTERNOON THROUGH EARLY TUESDAY
EVENING. TRAVELLERS ALONG THE CHIEF JOSEPH HIGHWAY SHOULD USE
EXTREME CAUTION IF TRAVEL IS NECESSARY THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-071200-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1223 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

WINDS ARE EXPECTED TO INTENSIFY INTO THE EARLY MORNING HOURS.
WINDS ARE EXPECTED TO BE THE STRONGEST BETWEEN 3 AM AND 9 AM THIS
MORNING WHEN WINDS OF 45 TO 55 MPH WITH GUSTS NEAR 75 MPH ARE
LIKELY ALONG HIGHWAY 120 FROM NEAR HEART MOUNTAIN TO CLARK. THIS
HIGH WIND EVENT MAY BECOME QUITE DANGEROUS WITH THE POTENTIAL FOR
LOCALIZED GUSTS OVER 90 MPH BETWEEN HEART MOUNTAIN AND CLARK. HIGH
WINDS MAY ALSO MATERIALIZE OCCASIONALLY IN THE CODY AREA AND
UPWIND CANYONS. A BRIEF DIMINISHING OF THIS HIGH WIND MAY OCCUR
LATE TUESDAY MORNING BEFORE WINDS RETURN TO THESE HIGH WIND
THRESHOLDS TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

REAM RIVERTON
000 
WWUS75 KRIW 071014
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
314 AM MST TUE NOV 7 2006

...HIGH WINDS WILL DEVELOP EARLY THIS MORNING THROUGH EARLY
THIS EVENING ACROSS THE ABSAROKA MOUNTAINS AND NORTHERN CODY
FOOTHILLS...

.STRONG AND POTENTIALLY DAMAGING WINDS ARE EXPECTED TO INCREASE
EARLY THIS MORNING ALONG THE ABSAROKA RANGE AND INTO PRIMARILY THE
NORTHERN CODY FOOTHILLS. WINDS WILL CONTINUE TO INCREASE THROUGH 
THE MID MORNING HOURS SUSTAINED WINDS INCREASING TO 45 TO 55 MPH
WITH SOME GUSTS OF 75 TO 85 MPH QUITE POSSIBLE. A BRIEF DIMINISHING
OF WINDS MAY OCCUR LATE THIS MORNING BEFORE HIGH WINDS RETURN THIS
AFTERNOON AND EVENING. A COLD FRONTAL PASSAGE WILL END THE HIGH
WINDS AROUND 9 PM TUESDAY EVENING.

WYZ002-071700-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
ABSAROKA MOUNTAINS-
314 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

SUSTAINED WINDS OF 45 TO 55 MPH WITH GUSTS OF 75 TO 85 MPH ARE
EXPECTED AT TIMES THROUGH 10 AM THIS MORNING. A BRIEF DIMINISHING
OF THE WIND MAY OCCUR LATE THIS MORNING BEFORE WINDS RETURN TO THESE
HIGH WIND THRESHOLDS LATE THIS AFTERNOON THROUGH EARLY THIS EVENING.
TRAVELLERS ALONG THE CHIEF JOSEPH HIGHWAY SHOULD USE EXTREME CAUTION
IF TRAVEL IS NECESSARY THIS MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-071700-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
314 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

WINDS ARE EXPECTED TO INTENSIFY INTO THE DAYLIGHT HOURS. WINDS ARE
EXPECTED TO BE THE STRONGEST BETWEEN 4 AM AND 10 AM THIS MORNING
WHEN WINDS OF 45 TO 55 MPH WITH GUSTS NEAR 75 MPH ARE LIKELY ALONG
HIGHWAY 120 FROM NEAR HEART MOUNTAIN TO CLARK. THIS HIGH WIND
EVENT MAY BECOME QUITE DANGEROUS WITH THE POTENTIAL FOR LOCALIZED
GUSTS OVER 90 MPH BETWEEN HEART MOUNTAIN AND CLARK. HIGH WINDS MAY
ALSO MATERIALIZE OCCASIONALLY IN THE CODY AREA AND UPWIND CANYONS.
A BRIEF DIMINISHING OF THIS HIGH WIND MAY OCCUR LATE THIS MORNING
BEFORE WINDS RETURN TO THESE HIGH WIND THRESHOLDS LATER THIS
AFTERNOON THROUGH EARLY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

TEAM RIVERTON
000 
WWUS75 KRIW 071635
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
935 AM MST TUE NOV 7 2006

...HIGH WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY EVENING ACROSS
THE ABSAROKA MOUNTAINS AND NORTHERN CODY FOOTHILLS...

.STRONG WIND ALOFT WILL CONTINUE TO MIX DOWN AND PRODUCE LOCALLY
DAMAGING WIND THROUGH EARLY THIS EVENING. THE PRIMARY AREAS
AFFECTED WILL BE ALONG HIGHWAY 120 FROM NEAR HEART MOUNTAIN TO
CLARK AND ALONG CHIEF JOSEPH HIGHWAY...HIGHWAY 296...NORTHWEST OF
CODY.  

WYZ002-080045-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
ABSAROKA MOUNTAINS-
935 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

A WIND GUST OF 79 MPH WAS RECORDED AT 840 AM MST AT A HIGHWAY
OBSERVATION SITE NEAR 8300 FEET ON CHIEF JOSEPH HIGHWAY...HIGHWAY
296. THESE STRONG WINDS OF 45 TO 55 MPH WITH GUSTS OF NEAR 80 MPH
WILL CONTINUE THROUGH EARLY THIS EVENING. WINDS ARE EXPECTED TO
DIMINISH AROUND 9 PM. HIGH PROFILE AND LIGHTWEIGHT VEHICLES SUCH
AS CAMPERS SHOULD AVOID TRAVEL IN THE HIGH WIND AREA...ESPECIALLY
ALONG HIGHWAY 296...UNTIL THESE HIGH WINDS SUBSIDE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-080045-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T0400Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
935 AM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

A WIND GUST OF 79 MPH WAS RECORDED AT 840 AM MST AT A HIGHWAY
OBSERVATION SITE NEAR 8300 FEET ON CHIEF JOSEPH HIGHWAY...HIGHWAY
296. THESE DANGEROUS WINDS OF 45 TO 55 MPH WITH GUSTS OF 70 TO 80
MPH ARE EXPECTED TO OCCASIONALLY BLOW ACROSS HIGHWAY 120 AROUND
HEART MOUNTAIN NORTH THROUGH CLARK THROUGH EARLY EVENING.
OCCASIONAL WIND GUSTS OF 60 MPH MAY ALSO OCCUR AROUND
CODY...PRIMARILY IN THE ADJACENT CANYONS WEST AND SOUTHWEST OF
TOWN. WINDS ARE EXPECTED TO SUBSIDE AROUND 9 PM THIS EVENING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

AEM
000 
WWUS75 KRIW 072159
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MST TUE NOV 7 2006

...HIGH WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY EVENING
ACROSS THE ABSAROKA MOUNTAINS AND NORTHERN CODY FOOTHILLS...

.THE POTENTIAL FOR MOUNTAIN WAVE WIND STORMS HAD SUBSIDED THIS
AFTERNOON WITH STRONG WINDS ALOFT CONTINUING TO PRODUCE VERY
WINDY CONDITIONS IN THE ABSAROKA MOUNTAINS WHERE WINDS WHERE
GUSTING 60 TO 70 MPH ABOVE 8500 FEET. WINDS ALOFT WILL CONTINUE TO
STRENGTHEN DRAMATICALLY OVERNIGHT WITH SOME OF THIS WIND MIXING
DOWN TO NEAR THE SURFACE ALONG THE CODY FOOTHILLS EARLY WEDNESDAY
MORNING. THE STRONGEST WINDS ARE EXPECTED BETWEEN 4 AM AND 8 AM
BEFORE A COLD FRONT ENDS THE HIGH WIND THREAT AROUND 9 AM
WEDNESDAY MORNING.

WYZ002-080600-
/O.EXT.KRIW.HW.W.0011.000000T0000Z-061108T1500Z/
ABSAROKA MOUNTAINS-
259 PM MST TUE NOV 7 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

STRONG WINDS REMAINED ALOFT ABOVE 8500 FEET THIS AFTERNOON. THESE
WINDS WILL STRENGTHEN THROUGH THE EVENING AND LOWER TO 7500 FEET
BY MIDNIGHT. EXPECT WIND SPEEDS TO INCREASE TO 45 TO 55 MPH WITH
GUSTS OF NEAR 80 MPH BY LATE THIS EVENING WITH THESE WINDS
CONTINUING THROUGH AROUND 9 AM WEDNESDAY. A COLD FRONTAL PASSAGE
WILL PUT AN ABRUPT END TO THE HIGH WINDS AFTER 9 AM. HIGH PROFILE
AND LIGHTWEIGHT VEHICLES SUCH AS CAMPERS SHOULD AVOID TRAVEL IN
THE HIGH WIND AREA...ESPECIALLY ALONG HIGHWAY 296...UNTIL THESE
HIGH WINDS SUBSIDE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-080600-
/O.EXT.KRIW.HW.W.0011.000000T0000Z-061108T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
259 PM MST TUE NOV 7 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST WEDNESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

THE STRONGEST WINDS HAD RECEDED TO MOUNTAIN TOP LEVEL THIS
AFTERNOON. HOWEVER THESE WINDS WILL STRENGTHEN DRAMATICALLY
OVERNIGHT WITH POTENTIALLY DAMAGING WINDS MIXING DOWN TO THE
SURFACE EARLY WEDNESDAY MORNING. THE HIGHEST WIND SPEEDS ARE
EXPECTED TO OCCUR BETWEEN 4 AM AND 8 AM WEDNESDAY MORNING WITH
SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO NEAR 60 MPH. EVEN
STRONGER WINDS ARE LIKELY AROUND THE CLARK AREA DURING THIS
TIMEFRAME WHERE GUSTS OF 70 TO 80 MPH ARE LIKELY. A COLD FRONTAL
PASSAGE WILL PUT AN ABRUPT END TO THE HIGH WINDS AROUND 9 AM
WEDNESDAY MORNING.

TRAILER TRAFFIC AND HIGH-PROFILE LIGHTWEIGHT VEHICLES SHOULD AVOID
TRAVEL IN THE HIGH WIND AREA TONIGHT...ESPECIALLY ALONG HIGHWAY
120 BETWEEN HEART MOUNTAIN AND CLARK WHERE THE MOST DANGEROUS
CROSSWIND WILL OCCUR.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

AEM
000 
WWUS75 KRIW 080517
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1017 PM MST TUE NOV 7 2006

...HIGH WINDS WILL CONTINUE THROUGH 8 AM WEDNESDAY ACROSS THE
ABSAROKA MOUNTAINS AND NORTHERN CODY FOOTHILLS...

.STRONG WINDS ALOFT CONTINUING TO PRODUCE VERY WINDY CONDITIONS
IN THE ABSAROKA MOUNTAINS WHERE WINDS WHERE GUSTING 60 TO 70 MPH
ABOVE 8500 FEET. WINDS ALOFT WILL CONTINUE TO STRENGTHEN
DRAMATICALLY OVERNIGHT WITH SOME OF THIS WIND MIXING DOWN TO NEAR
THE SURFACE ALONG THE CODY FOOTHILLS EARLY WEDNESDAY MORNING. THE
STRONGEST WINDS ARE EXPECTED BETWEEN 4 AM AND 8 AM BEFORE A COLD
FRONT ENDS THE HIGH WIND THREAT AROUND 8 AM WEDNESDAY MORNING.

WYZ002-081500-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T1500Z/
ABSAROKA MOUNTAINS-
1017 PM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

A WIND GUST OF 94 MPH WAS RECORDED AT 620 PM MST AT A HIGHWAY
OBSERVATION SITE NEAR 8300 FEET ON CHIEF JOSEPH HIGHWAY...HIGHWAY
296. THESE STRONG WINDS OF 45 TO 55 MPH WITH GUSTS NEAR 80 MPH ARE
EXPECTED TO CONTINUE THROUGH MID WEDNESDAY MORNING. A COLD
FRONTAL PASSAGE WILL BRING AN ABRUPT END TO THE HIGH WINDS AFTER 8 AM.
HIGH PROFILE AND LIGHTWEIGHT VEHICLES SUCH AS CAMPERS SHOULD AVOID
TRAVEL IN THE HIGH WIND AREA...ESPECIALLY ALONG HIGHWAY
296...UNTIL THESE HIGH WINDS SUBSIDE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS
OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ003-081500-
/O.CON.KRIW.HW.W.0011.000000T0000Z-061108T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1017 PM MST TUE NOV 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. 

STRONG WINDS HAVE RECEDED TO MOUNTAIN TOP LEVEL THIS EVENING...WHERE A WIND
GUST OF 94 MPH WAS RECORDED AT 620 PM MST AT A HIGHWAY
OBSERVATION SITE NEAR 8300 FEET ON CHIEF JOSEPH HIGHWAY...HIGHWAY
296. THESE WINDS WILL STRENGTHEN OVERNIGHT WITH POTENTIALLY
DAMAGING WINDS MIXING DOWN TO THE SURFACE EARLY WEDNESDAY MORNING.
THE HIGHEST WIND SPEEDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 8
AM WEDNESDAY MORNING WITH SUSTAINED WINDS OF 35 TO 45 MPH WITH
GUSTS TO NEAR 60 MPH. EVEN STRONGER WINDS ARE LIKELY AROUND THE
CLARK AREA DURING THIS TIME FRAME WHERE GUSTS OF 70 TO 80 MPH ARE
LIKELY. A COLD FRONTAL PASSAGE WILL PUT AN ABRUPT END TO THE HIGH
WINDS AROUND 8 AM WEDNESDAY MORNING.

TRAILER TRAFFIC AND HIGH-PROFILE LIGHTWEIGHT VEHICLES SHOULD
AVOID TRAVEL IN THE HIGH WIND AREA TONIGHT...ESPECIALLY ALONG
HIGHWAY 120 BETWEEN HEART MOUNTAIN AND CLARK WHERE THE MOST
DANGEROUS CROSSWIND WILL OCCUR.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KRIW 081330
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
630 AM MST WED NOV 8 2006


WYZ002-003-081430-
/O.CAN.KRIW.HW.W.0011.000000T0000Z-061108T1500Z/
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
630 AM MST WED NOV 8 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE BEEN GRADUALLY DECREASING EARLY THIS MORNING AS A COLD
FRONT BEARS DOWN ON THE AREA. THEREFORE...THE NATIONAL WEATHER
SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING FOR THE AREA.
GUSTY SOUTHWEST WINDS WILL STILL BE NOTED OVER AND NEAR THE
FOOTHILL LOCATIONS AND MOUNTAINOUS AREAS...ESPECIALLY NORTH OF
CODY. HOWEVER...WINDS WILL DECREASE ACROSS THE LOWER ELEVATIONS AFTER
8 AM AS A COLD FRONT TURNS WINDS TO A LIGHTER NORTH DIRECTION. GUSTY
WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
IN THE MOUNTAINS MUCH OF THE DAY ALONG WITH AN INCREASING CHANCE
OF RAIN AND HIGHER ELEVATION SNOW.

$$

TEAM RIVERTON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 6, 3:39 PM MST, 22 minutes earlier.

Area forecast discussion, Nov 6, 3:39 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
339 PM MST MON NOV 6 2006

.SHORT TERM...TONIGHT THROUGH THURSDAY
NATIONAL COMMS PROBLEMS THROUGH MIDDAY ALLOWED ONLY LIMITED TIME TO
ASSESS LATEST MODEL RUNS.  HOWEVER...OVERALL FORECAST ON TRACK WITH
STRENGTHENING WESTERLY FLOW SET TO BRING AN EXTENDED PERIOD OF
PRECIPITATION TO THE WEST THROUGH THURSDAY.  IMMEDIATE FORECAST
PROBLEM IS POTENTIAL FOR HIGH WIND IN THE ABSAROKA MOUNTAINS AND
CODY FOOTHILLS.  WEAK PRESSURE RISES ACROSS NORTHWEST MONTANA
ASSOCIATED WITH SHORTWAVE MOVING ACROSS B.C./ALBERTA LINE THIS
AFTERNOON WILL DELAY ONSET OF HIGH WINDS UNTIL LATER TONIGHT.
BUFKIT SOUNDING DATA SHOWS 60 KNOT LOW LEVEL JET MOVING OVER THE
AREA EARLY TUESDAY MORNING AROUND 10Z AND THIS SHOULD PUSH WINDS
ACROSS HIGH WIND THRESHOLDS FOR A SUSTAINED PERIOD OF TIME THROUGH
TUESDAY MORNING.  MAIN 170 KNOT UPPER LEVEL JET THEN BEGINS TO SINK
SOUTH ACROSS THE NORTHERN ROCKIES TUESDAY AFTERNOON WITH 800
MILLIBAR WINDS INCREASING TO NEAR 50 KNOTS ALONG THE CODY FOOTHILLS
TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.  CONSEQUENTLY...
THERE MAY BE ANOTHER BRIEF DIMINISHING OF HIGH WINDS LATE
TUESDAY MORNING IN THE WARNED AREA WITH HIGH WINDS RETURNING
TUESDAY AFTERNOON.  COLD ADVECTION AND DECREASING WIND AT H7 SHOULD
END THE HIGH WIND EVENT BY 9 PM TUESDAY.

IN THE WEST...WARM TEMPERATURES OBSERVED THIS AFTERNOON (46 ABOVE
10000 FEET AT HOBBS PARK) ARE ONLY GOING TO GET WARMER AS FLOW
BACKS TONIGHT WITH H7 TEMPERATURES INCREASING TO NEAR 5C TUESDAY
MORNING.  SNOW LEVELS WILL CONTINUE TO RISE ABOVE 10000 FEET WHILE
ISENTROPIC UPGLIDE KICKS IN WITH BACKING FLOW.  UPPER TROUGH OFF
THE NORTHWEST COAST THIS AFTERNOON WILL MOVE ACROSS THE NORTHERN
ROCKIES TUESDAY NIGHT...PUSHING A COLD FRONT ACROSS THE AREA WITH
INCREASING BAROCLINICITY...AND SNOW LEVELS LOWERING TO NEAR 7000
FEET THROUGH THE DAY WEDNESDAY.  NAM AND GFS DIFFER SUBSTANTIALLY ON
DEGREE OF COOLING WITH NAM MUCH COOLER THAN GFS WITH THIS FIRST
FRONT.  FORECAST LEANS STRONGLY TOWARD THE GFS WARMER VERSION IN
WESTERLY FLOW.  INCREASING RIGHT REAR QUADRANT JET LIFT COMBINED
WITH FAVORABLE MOIST WESTERLY FLOW...COLDER TEMPERATURES WILL RESULT
IN MORE WIDESPREAD ACCUMULATING SNOW IN THE WESTERN MOUNTAINS LATE
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. CURRENT FORECAST HAS
ADVISORY AMOUNTS OF 6 TO 12 INCHES IN THE WESTERN MOUNTAINS AND
HIGHER PEAKS OF THE BIG HORN MOUNTAINS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.  SECOND MAIN TROUGH IN THIS PATTERN TO MOVE THROUGH
IN A SPLIT OPEN MANNER THURSDAY AND THURSDAY NIGHT WITH PREVIOUS
FORECAST HANDLING THIS SCENARIO OF SPREADING PRECIPITATION EAST OF
THE DIVIDE ALONG WITH COOLER TEMPERATURES NEEDING NO CHANGES TODAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY
MODELS HAVE BACKED OFF TONIGHT ON THE CHANCES THAT OUR THURSDAY
SYSTEM WILL CLOSE-OFF BUT THE EURO IS STILL A LITTLE STRONGER THAN
THE GFS. WILL MAKE MINIMAL CHANCES AND KEEP HIGH POPS IN THE
MOUNTAINS AND LOW CHANCE POPS EAST OF THE DIVIDE AS THE SYSTEM
MOVES THROUGH THURSDAY INTO THURSDAY NIGHT. GENERAL FEELING FOR THREE
DAYS NOW HAS BEEN THAT THIS SYSTEM WILL EXIT BY FRIDAY MORNING AND
THIS IS STILL ON TRACK. PATTERN FOR THE WEEKEND AND INTO EARLY NEXT
WEEK HAS A CHANCE TO BE A BIG SNOW PRODUCER FOR OUR WESTERN
MOUNTAINS AS LARGE EASTERN PACIFIC STORM SYSTEM IS FORECAST TO OPEN
UP AND ALLOW A STRONG...COLD...WESTERLY FLOW TO DEVELOP ACROSS MUCH
OF THE WEST WITH WYOMING ON THE CYCLONIC SIDE OF THE JET. AIRMASS
IS FORECAST TO BE QUITE MOIST AND WILL CONTINUE TREND OF HITTING THE
WESTERN MOUNTAINS WITH LIKELY POPS THROUGH THE PERIOD AND SPREAD
SOME POPS ACROSS THE I-80 CORRIDOR FOR STARTERS. IF TRENDS CONTINUE
FOR ONE MORE NIGHT...I WILL HIT THE WEST EVEN HARDER AS THIS COULD
PRODUCE SIGNIFICANT SNOWFALL DURING THIS PERIOD. CURRENT EUROPEAN
AND GFS INDICATE THAT THE REMNANTS OF THE LARGE ERN PACIFIC TROUGH
WILL MOVE THROUGH ON MONDAY. SHOULD BE A VERY ACTIVE PERIOD FOR THE
WEST AND PLENTY COLD ENOUGH FOR ALL SNOW.

&&

RIW WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING FOR ABSAROKA
MOUNTAINS AND CODY FOOTHILLS...WY ZONES 2 AND 3...9 PM TONIGHT
THROUGH 9 PM TUESDAY NIGHT.

&&

SHORT TERM...BRANHAM
LONG TERM...SKRBAC
Hazardous weather outlook, Nov 6, 3:06 AM MST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
306 AM MST MON NOV 6 2006

WYZ001>020-022>030-071200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
306 AM MST MON NOV 6 2006

...HIGH WIND WATCH IN EFFECT FROM 5 PM MST TODAY THROUGH
TUESDAY AFTERNOON FOR THE ABSAROKA MOUNTAINS AND THE CODY
FOOTHILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT...

HIGH WINDS MAY DEVELOP BY THIS EVENING OVER NORTHWEST WYOMING IN
THE ABSAROKA MOUNTAINS AND THE CODY FOOTHILLS. SOUTHWEST WINDS
MAY INCREASE THIS EVENING WITH THE STRONGEST WINDS POTENTIALLY
DEVELOPING WEST AND NORTH OF CODY...ESPECIALLY AROUND THE AREA OF
CLARK THROUGH THE EARLY MORNING HOURS OF TUESDAY. MUCH LIGHTER WINDS
ARE EXPECTED OVER THE REMAINDER OF EASTERN PARK COUNTY. DURING THE
STRONGEST PART OF THE EVENT ON MONDAY NIGHT AND INTO TUESDAY...IT IS
POSSIBLE THE MOUNTAINS COULD EXPERIENCE 50 MPH WINDS WITH GUSTS TO 75
MPH. THE FOOTHILLS COULD SEE 40 MPH WINDS GUSTING TO 60 MPH WITH
STRONGER WINDS POSSIBLE AROUND CLARK.

SNOW AND RAIN SHOWERS WILL CONTINUE ACROSS WESTERN WYOMING TODAY...
WITH WARMING TEMPERATURES CAUSING MOST SHOWER ACTIVITY TO CONVERT TO
RAIN AND A RAIN SNOW MIX THIS AFTERNOON. THESE SHOWERS WILL CAUSE
SLICK ROADS...AND MAY REDUCE VISIBILITIES THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

TUESDAY WILL SEE THE CONTINUATION FOR THE POTENTIAL OF HIGH WINDS
ACROSS THE ABSAROKA MOUNTAINS AND CODY FOOTHILLS...THOUGH WINDS
WILL START TO DECREASE AFTER 5 PM MST. MEANWHILE...SNOW SHOWERS IN
THE WESTERN MOUNTAINS ON TUESDAY MORNING WILL CONVERT MAINLY TO
RAIN SHOWERS DURING THE AFTERNOON. THE POTENTIAL FOR SHOWER ACTIVITY
ACROSS THE WESTERN MOUNTAINS AND VALLEYS CONTINUES THROUGH
WEDNESDAY. SHOWER ACTIVITY WILL BECOME MORE WIDESPREAD ON
WEDNESDAY...A MAJORITY OF THE REGION HAVING THE POSSIBILITY TO SEE
SHOWER ACTIVITY.

IT APPEARS A WETTER WEATHER PATTERN WILL DEVELOP OVER THE WESTERN
MOUNTAINS AND FAR WEST VALLEYS TUESDAY THROUGH WEDNESDAY NIGHT.
HOWEVER...THIS AIRMASS IS VERY WARM AND ANY SNOW THAT FALLS WILL
GENERALLY BE ABOVE 10000 FEET TUESDAY AND ABOVE 8500 TO 9000 FEET
WEDNESDAY. ANOTHER COLDER BUT QUICK HITTING SYSTEM WILL MOVE ACROSS
THE STATE ON THURSDAY...BRINGING WITH IT A GOOD CHANCE OF SNOW TO
MUCH OF WESTERN AND CENTRAL WYOMING.

A MORE SIGNIFICANT CHANGE TO THE WEATHER PATTERN IS EXPECTED OVER
THE WEEKEND WHICH COULD LEAD TO SIGNIFICANT SNOWFALL ACROSS WESTERN
WYOMING...ESPECIALLY IN THE MOUNTAINS. THIS SYSTEM IS EXPECTED TO
HAVE MUCH COLDER AIR WITH IT WITH AN EXTENDED PERIOD OF SNOWFALL
WHICH MAY BEGIN OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT
WEEK. STAY TUNED FOR DAILY UPDATES ON THIS ACTIVE WEATHER PATTERN
OVER THE NEXT WEEK.

SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT STRONG WINDS TONIGHT AND
TUESDAY AS WELL AS SNOWFALL AMOUNTS IN THE WEST TONIGHT. THANK YOU.

TEAM RIVERTON

Nearby

High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.